# SDR GUUA05140701

- Difficulty date: May 14, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 21,360 hours, 25,731 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9133 JAX/TPA - AFTER TAKEOFF WITH BOTH BLEED AIR VALVES OPEN AND HEAT APPPLIED IN THE MANUAL MODE BURNED ODOR PERSISTS.  ODOR WENT AWAY WHEN BLEED AIR VALVES WERE CLOSED.  RAN ENGINES WITH BLEED VALVES OPEN FOR SEVERAL MINUTES COULD NOT DUPLICATE PROBLEM.
